# SDR SIMA200724703

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 11,434 hours, 8,359 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 02138H9151
- Condition: Cracked
- Location: Zone 200
- Part time: 11,434 hours, 8,359 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS LEFT SIDE WINDOW CRACKED ON SHORT FINAL.  REMOVED AND REPLACED CAPTAINS SIDE WINDOW IAW CRJ AMM 56-12-01. OPERATIONAL CHECK GOOD - AIRCRAFT RETURNED TO SERVICE
